# SDR F3LA200000261

- Difficulty date: December 5, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 24,420 hours, 13,088 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: BACV10CD12
- Condition: Worn
- Location: Nlg Wheel Well
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON APPROACH INTO MCI, FLIGHT CREW REPORTED DIFFICULTY EXTENDING NOSE LANDING GEAR.  GEAR EXTENDED ON THIRD ATTEMPT.  AIRCRAFT WAS FERRIED TO DEN FOR REPAIRS.  MAINTENANCE REPLACED NOSE LANDING GEAR STEERING CHECK VALVES PER MM 32-33-00, PERFORMED OPERATIONAL CHECK AND SYSTEM CHECKED OKAY.
